MathSciNet Relay Station
MathSciNet bibliographic data
MR1367079 (96k:11111) 11N05 (11N36)
Baker, R. C.; Harman, G. The difference between consecutive primes. Proc. London Math. Soc. (3) 72 (1996), no. 2, 261–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement